# SDR ASAA201904038869

- Difficulty date: April 2, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 25,522 hours, 8,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXIT SIGN COVER DAMAGED AND BULBS INOP. GROUNDED - YES. REPLACED COVER AND RELAMPED. OPS CHECK GOOD IAW B737-900 AMM 33-51-01.
